Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 2, Pages 295–301 (Mi mz838)  

This article is cited in 3 scientific papers (total in 3 papers)

Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions

A. L. Yakymiv

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm838

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:2, 239–244

Bibliographic databases:

UDC: 519.2
Received: 20.10.1998

Citation: A. L. Yakymiv, “Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions”, Mat. Zametki, 67:2 (2000), 295–301; Math. Notes, 67:2 (2000), 239–244

Citation in format AMSBIB
\Bibitem{Yak00}
\by A.~L.~Yakymiv
\paper Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 2
\pages 295--301
\mathnet{http://mi.mathnet.ru/mz838}
\crossref{https://doi.org/10.4213/mzm838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1768431}
\zmath{https://zbmath.org/?q=an:0970.60021}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 2
\pages 239--244
\crossref{https://doi.org/10.1007/BF02686252}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800031}


Linking options:
  • http://mi.mathnet.ru/eng/mz838
  • https://doi.org/10.4213/mzm838
  • http://mi.mathnet.ru/eng/mz/v67/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lebedev, “Extremes of Subexponential Shot Noise”, Math. Notes, 71:2 (2002), 206–210  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Lebedev, “Maxima of Subexponential Shot-Noise Fields with Finite Radius of Influence”, Math. Notes, 73:2 (2003), 240–243  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. Baltrūnas, A. L. Yakymiv, “Second-order asymptotic behavior of subexponential infinitely divisible distributions”, Theory Probab. Appl., 48:4 (2004), 703–710  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:103
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021